Canadian Mathematical Society
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Volume 60 Number 3 (Jun 2008)

Looking for a printed back issue?
481   Heegner Points and the Rank of Elliptic Curves over Large Extensions of Global Fields
Breuer, Florian; Im, Bo-Hae
491   A Multi-Frey Approach to Some Multi-Parameter Families of Diophantine Equations
Bugeaud, Yann; Mignotte, Maurice; Siksek, Samir
520   Matrices Whose Norms Are Determined by Their Actions on Decreasing Sequences
Chen, Chang-Pao; Huang, Hao-Wei; Shen, Chun-Yen
532   Local Bounds for Torsion Points on Abelian Varieties
Clark, Pete L.; Xarles, Xavier
556   Polarization of Separating Invariants
Draisma, Jan; Kemper, Gregor; Wehlau, David
572   Non-Selfadjoint Perturbations of Selfadjoint Operators in Two Dimensions IIIa. One Branching Point
Hitrik, Michael; Sj{östrand, Johannes
658   Inverse Pressure Estimates and the Independence of Stable Dimension for Non-Invertible Maps
Mihailescu, Eugen; Urba\'nski, Mariusz
685   Closed and Exact Functions in the Context of Ginzburg--Landau Models
Savu, Anamaria
703   $\mathcal{Z}$-Stable ASH Algebras
Toms, Andrew S.; Winter, Wilhelm

© Canadian Mathematical Society, 2015 :